×

Found 795 Documents (Results 1–100)

100
MathJax

On the Brezis-Lieb lemma and its extensions. (English) Zbl 07437836

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 25-35 (2021).
MSC:  46B42 46E30
PDF BibTeX XML Cite
Full Text: DOI

Strict embeddings of rearrangement invariant spaces. (English. Russian original) Zbl 1409.46023

Dokl. Math. 98, No. 1, 327-329 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 481, No. 3, 235-237 (2018).
MSC:  46E30 46B42 47B60
PDF BibTeX XML Cite
Full Text: DOI

Representability of cones of monotone functions in weighted Lebesgue spaces and extrapolation of operators on these cones. (Represensibility of cones of monotone functions in weighted Lebesgue spaces and extrapolation of operators on these cones.) (English. Russian original) Zbl 1400.46021

St. Petersbg. Math. J. 29, No. 4, 545-574 (2018); translation from Algebra Anal. 29, No. 4, 1-44 (2017).
MSC:  46E30 46B42
PDF BibTeX XML Cite
Full Text: DOI

On comparing systems of random variables with the Rademacher sequence. (English. Russian original) Zbl 1391.46018

Izv. Math. 81, No. 6, 1063-1079 (2017); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 81, No. 6, 5-22 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference